×

Found 85 Documents (Results 1–85)

Approximation of a common fixed point of two nonlinear mappings with nonsummable errors in a Banach space. (English) Zbl 07391801

Shahid, Mohammad Hasan (ed.) et al., Differential geometry, algebra, and analysis. Selected papers based on the presentations at the international conference, ICDGAA 2016, New Delhi, India, November 15–17, 2016. Singapore: Springer. Springer Proc. Math. Stat. 327, 185-196 (2020).
MSC:  47H05 47H09 47J25
PDFBibTeX XMLCite
Full Text: DOI

Fixed point theorems and ergodic theorems for nonlinear mappings in Banach spaces. (English) Zbl 1341.47067

Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 15. Tokyo: Springer (ISBN 978-4-431-53929-2/hbk; 978-4-431-54086-1/pbk; 978-4-431-53930-8/ebook). Advances in Mathematical Economics 15, 67-88 (2011).
MSC:  47H09 47H10 47H25
PDFBibTeX XMLCite
Full Text: DOI

Existence and approximation of fixed points of Bregman firmly nonexpansive mappings in reflexive Banach spaces. (English) Zbl 1245.47015

Bauschke, Heinz H. (ed.) et al., Fixed-point algorithms for inverse problems in science and engineering. Based on the presentations at the interdisciplinary workshop, BIRS, Banff, Canada, November 1–6, 2009. New York, NY: Springer (ISBN 978-1-4419-9568-1/hbk; 978-1-4419-9569-8/ebook). Springer Optimization and Its Applications 49, 301-316 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software